# SDR AT0000392

- Difficulty date: August 21, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN HAS 2 GOUGES AT BS 342.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-04 FIGURE 38.
